Alert archive / Colorado / Tornado Warnings in 2008
Tornado Warning 55, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 4, 2008, 2:15 PM MDT for Yuma County, Colorado. It was in force for 60 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 2:15 PM MDT (20:15 UTC)
- Expired
- Jun 4, 2008, 3:15 PM MDT
- In force
- 60 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
County Yuma County, CO
The radar
The Goodland radar (KGLD), 117 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 2:45 PM MDT | HAIL 1.75 | 1 W Yuma, CO | |
| Jun 4, 2:53 PM MDT | HAIL 1 | 2 Se Yuma, CO | |
| Jun 4, 3:00 PM MDT | HAIL 1.75 | Yuma, CO | |
| Jun 4, 3:03 PM MDT | TORNADO | 3 Ssw Yuma, CO | BRIEF TORNADO-LASTED ABOUT 2 MINUTES |
| Jun 4, 3:03 PM MDT | TORNADO | 4 S Yuma, CO | |
| Jun 4, 3:15 PM MDT | HAIL 1 | Yuma, CO | QUARTER SIZE HAIL COVERING THE GROUND 4 TO 5 INCHES DEEP IN YUMA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 12:42 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 266 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGLD 042015
TORGLD
COC125-042115-
/O.NEW.KGLD.TO.W.0055.080604T2015Z-080604T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
215 PM MDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN YUMA COUNTY IN NORTHEAST COLORADO...
* UNTIL 315 PM MDT
* AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES
NORTHWEST OF ABARR...MOVING NORTHEAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
YUMA AROUND 300 PM MDT...
8 MILES NORTHWEST OF ECKLEY AROUND 315 PM MDT...
A TORNADO WARNING MEANS THAT A TORNADO HAS BEEN OBSERVED OR INDICATED
BY RADAR. IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A
SMALL INTERIOR ROOM ON THE LOWEST FLOOR AND COVER UP.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4044 10233 4026 10232 3991 10234 3982 10282
3999 10283 4000 10281 4027 10280 4045 10258
TIME...MOT...LOC 2015Z 219DEG 17KT 3994 10286
$$
JRM5 follow-up statements
000
WWUS53 KGLD 042024
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
224 PM MDT WED JUN 4 2008
COC125-042115-
/O.CON.KGLD.TO.W.0055.000000T0000Z-080604T2115Z/
YUMA CO-
224 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR
NORTHWESTERN YUMA COUNTY...
AT 222 PM MDT...THE PUBLIC REPORTED A TORNADO. THIS TORNADO WAS
LOCATED 10 MILES NORTHWEST OF ABARR...MOVING NORTHEAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
HEARTSTRONG AROUND 245 PM MDT...
YUMA AROUND 300 PM MDT...
ECKLEY AROUND 315 PM MDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4044 10233 4026 10232 3991 10234 3983 10280
3999 10283 4000 10281 4027 10280 4045 10258
TIME...MOT...LOC 2024Z 219DEG 17KT 3997 10282
$$
JRM000
WWUS53 KGLD 042032
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
232 PM MDT WED JUN 4 2008
COC125-042115-
/O.CON.KGLD.TO.W.0055.000000T0000Z-080604T2115Z/
YUMA CO-
232 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR
NORTHWESTERN YUMA COUNTY...
AT 231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 10 MILES SOUTH OF
YUMA...MOVING NORTHEAST AT 19 MPH. THIS STORM HAS A HISTORY OF
PRODUCING TORNADOES.
THE TORNADO WILL BE NEAR...
HEARTSTRONG AROUND 245 PM MDT...
YUMA AROUND 300 PM MDT...
ECKLEY AROUND 315 PM MDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4044 10233 4026 10232 3991 10234 3990 10278
3999 10283 4000 10281 4027 10280 4045 10258
TIME...MOT...LOC 2032Z 221DEG 17KT 4000 10279
$$
JRM000
WWUS53 KGLD 042040
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
240 PM MDT WED JUN 4 2008
COC125-042115-
/O.CON.KGLD.TO.W.0055.000000T0000Z-080604T2115Z/
YUMA CO-
240 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR
NORTHWESTERN YUMA COUNTY...
AT 235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 10 MILES SOUTH OF
YUMA...MOVING NORTHEAST AT 12 MPH. THIS STORM HAS A HISTORY OF
PRODUCING TORNADOES.
THE TORNADO WILL BE NEAR...
HEARTSTRONG AROUND 305 PM MDT...
YUMA AROUND 315 PM MDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4044 10233 4026 10232 3991 10234 3990 10278
3999 10283 4000 10281 4027 10280 4045 10258
TIME...MOT...LOC 2040Z 223DEG 10KT 4000 10278
$$
JRM000
WWUS53 KGLD 042044
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
244 PM MDT WED JUN 4 2008
COC125-042115-
/O.CON.KGLD.TO.W.0055.000000T0000Z-080604T2115Z/
YUMA CO-
244 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR
NORTHWESTERN YUMA COUNTY...
AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 9 MILES SOUTH OF
YUMA...MOVING NORTHEAST AT 12 MPH. THIS STORM HAS A HISTORY OF
PRODUCING TORNADOES.
THE TORNADO WILL BE NEAR...
HEARTSTRONG AROUND 305 PM MDT...
YUMA AROUND 315 PM MDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4044 10233 4026 10232 3991 10234 3990 10278
3999 10283 4000 10281 4027 10280 4045 10258
TIME...MOT...LOC 2044Z 223DEG 10KT 4001 10277
$$
JRM000
WWUS53 KGLD 042105
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
305 PM MDT WED JUN 4 2008
COC125-042115-
/O.CON.KGLD.TO.W.0055.000000T0000Z-080604T2115Z/
YUMA CO-
305 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR
NORTHWESTERN YUMA COUNTY...
AT 303 PM MDT...AN OFF DUTY NATIONAL WEATHER SERVICE EMPLOYEE
REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR YUMA...MOVING
NORTHEAST AT 16 MPH.
THE TORNADO WILL BE NEAR...
YUMA AROUND 315 PM MDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 4044 10233 4026 10232 4005 10248 4000 10271
4000 10281 4027 10280 4045 10258
TIME...MOT...LOC 2105Z 219DEG 14KT 4007 10271
$$
JRMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 4, 2:00 PM MDT, 15 minutes earlier.
Area forecast discussion, Jun 4, 2:00 PM MDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
200 PM MDT WED JUN 4 2008
.DISCUSSION...FORECAST CONCERNS ARE PRECIPITATION AMOUNTS AND
AREAL COVERAGE ALONG WITH TEMPERATURES THROUGH THURSDAY NIGHT.
AN UPPER LEVEL LOW CURRENTLY MOVING INTO CENTRAL NEVADA WILL MOVE
INTO THE FOUR CORNERS REGION BY 12Z THURSDAY THEN LIFT NORTHEAST
INTO THE TRI-STATE AREA BY 00Z FRIDAY LIFTING NORTHEAST INTO
MINNESOTA BY 00Z SATURDAY. FROM 00Z SATURDAY THROUGH 00Z SUNDAY
ANOTHER UPPER LOW WILL SPIN OVER THE PACIFIC NORTHWEST AREA WITH
SOUTHWEST FLOW ACROSS OUR AREA.
DEEPEST MOISTURE AND BETTER JET DYNAMICS WILL CONTINUE TO FAVOR
THE NORTHWEST/WEST AND NORTHERN PORTIONS OF THE AREA FOR
PRECIPITATION WITH MUCH LESSER AMOUNTS ACROSS THE FAR
EAST/SOUTHEAST. THIS IS GENERALLY HOW THE POP/WX/QPF ORIENTATION
IS AT PRESENT TIME AND ONLY MINOR ADJUSTMENTS NEED TO BE MADE.
PRECIPITATION CHANCES WILL END BY OR SHORTLY AFTER MIDNIGHT
THURSDAY NIGHT AS THE UPPER LOW AND TROUGH LIFTS OUT OF THE AREA.
TEMPERATURES THURSDAY WILL BE DIFFICULT GIVEN DIFFERENCES IN THE
SPEED OF THE FRONT...GENERALLY COOLEST IN THE WEST AND WARMEST IN
THE EAST. TEMPERATURES REBOUND INTO THE 80S ON THURSDAY WITH
PLENTY OF SUNSHINE AS SUBSIDENCE BEHIND THE LOW IS PREVALENT. FOR
SATURDAY ITS NOT LOOKING AS HOT AS PREVIOUSLY EXPECTED WITH LOW
TO MID 80S ACROSS THE NORTH AND LOW/MID 90S ACROSS THE FAR SOUTH.
IN THE EXTENDED PERIODS (SUNDAY-WEDNESDAY)...LOTS OF DISCREPANCY
IN THE HANDLING OF BOTH UPPER AND LOW LEVEL WEATHER FEATURES.
THERE ARE VERY LARGE DISCREPANCIES IN 850 TEMPERATURES BY SOME 30
DEGREES BETWEEN THE GFS/ECMWF. GIVEN SUCH A LARGE DEGREE OF
DISCREPANCY AND CURRENT MODERATE RISK/TORNADO WATCH OVER THE AREA
HAVE USED HPC GUIDANCE FOR EXTENDED GRIDS.
DDT
&&
.AVIATION...
CONVECTIVE CHANCES ARE THE MAIN FORECAST PROBLEMS FOR
THE 18Z KMCK/KGLD TAFS. WILL DELAY THE ONSET OF CONVECTION AT
KMCK TIL 02Z WITH A SLIGHTLY EARLIER START TIME AT KGLD. COLD
FRONT WILL MOVE THROUGH THE TAF SITES DURING THE NIGHT. SOME
MODELS ARE BRINGING LIFR CONDITIONS AFTER THE FRONT PASSES...BUT
WILL NOT BRING THE CEILINGS THAT LOW.
MENTZER
&&
.HYDROLOGY...
FLASH FLOOD WATCH IN EFFECT FOR
DECATUR...NORTON...SHERIDAN...GRAHAM AND GOVE COUNTIES OF KANSAS
AS WELL AS HITCHCOCK AND RED WILLOW COUNTIES OF NEBRASKA THROUGH
12Z THURSDAY.
UPPER FLOW AND MOISTURE AND LIFT WILL FAVOR QPF AMOUNTS GENERALLY
ALONG AND NORTH OF THE INTERSTATE WITH HIGHEST AMOUNTS GENERALLY
ALONG AND NORTH OF HIGHWAY 36 NEAR THE KS/NE BORDER. NOT REAL
CONFIDENT ABOUT GOVE COUNTY KANSAS BUT GIVEN RATHER LOW FFG IT HAS
BEEN ADDED TO THE WATCH.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR KSZ003-004-015-016-029.
NE...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR NEZ080-081.
CO...NONE.
&&
WFO GOODLANDHazardous weather outlook, Jun 4, 10:01 AM MDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1001 AM MDT WED JUN 4 2008 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051515- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1001 AM MDT WED JUN 4 2008 /1101 AM CDT WED JUN 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER...INCLUDING THE POTENTIAL FOR TORNADOES...WILL OCCUR THIS AFTERNOON AND EVENING. LOW PRESSURE WILL STRENGTHEN OVER SOUTHEAST COLORADO THIS AFTERNOON...AND A WARM FRONT WILL EXTEND FROM SOUTHEAST COLORADO TO CENTRAL NEBRASKA BY THIS EVENING. THE AIR MASS OVER THE TRI-STATE AREA WILL BE MOIST AND UNSTABLE. THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON MAINLY OVER EASTERN COLORADO. THE STORMS WILL MOVE INTO WESTERN KANSAS AND SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND EVENING. ALL OF THE STORMS HAVE THE POTENTIAL FOR PRODUCING DAMAGING WINDS AND LARGE HAIL...BUT THE GREATEST THREAT OF SEVERE WEATHER WILL BE NORTH OF INTERSTATE 70. THERE IS ALSO A CHANCE FOR TORNADOES...WITH THE GREATEST THREAT AREA NORTHEAST OF A LINE FROM TRENTON NEBRASKA TO HOXIE KANSAS. HEAVY RAIN IS ALSO POSSIBLE...AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PARTS OF SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE AGAIN ACROSS THE TRI-STATE AREA ON THURSDAY. ALTHOUGH INSTABILITY WILL BE LIMITED...A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. MENTZER
In the hours before
Special weather statement, Jun 4, 2:00 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 200 PM MDT WED JUN 4 2008 COZ090-042030- YUMA COUNTY- 200 PM MDT WED JUN 4 2008 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR YUMA COUNTY IN NORTHEAST COLORADO... AT 158 PM MDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 10 MILES NORTHEAST OF ARICKAREE SCHOOL...OR 11 MILES WEST OF ABARR...AND MOVING NORTHEAST AT 17 MPH. THIS STORM HAS THE POTENTIAL TO RAPIDLY BECOME SEVERE AND ANYONE IN WESTERN YUMA COUNTY SHOULD CONTINUE TO MONITOR FOR POTENTIAL WARNINGS. JRM
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:59 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 61 min |
| Jun 4, 3:10 PM MDT | Tornado Warning | GLD | Yuma | 35 min |
| Jun 4, 4:03 PM MDT | Tornado Warning | GLD | Yuma | 57 min |
| Jun 4, 4:59 PM MDT | Tornado Warning | GLD | Yuma | 61 min |
| Jun 4, 5:09 PM MDT | Flash Flood Warning | GLD | Yuma | 3 hr |
| Jun 4, 5:52 PM MDT | Tornado Warning | GLD | Yuma | 53 min |
Nearby
Tornado Warnings in Colorado, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.